Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Chronic constipation, no relief with suppositories, had vomiting sensation, swollen and firm stomach, have white stools, cramps. Cause?

I am a nurse and wasn t concerened when I couldn t have a BM 3 days ago as this is not uncommon. Last night which was 2nd day I used a suppository, usalyy helps, no result. I admin an enema with no result. I woke up vomitting this AM (3rd) day, and my stomach swollen and firm. I weighed also & weight 8 lbs heavier. I repeated the suppository & enema today no result. I have taken 3 correctol tabs, suppository, and bottle of mag citrate, still no result, now passing milky white stool . Excrutiating cramps and continued vomitting?
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Emergency Medicine Specialist 's  Response
Constipation not relieved with medication associated with vomiting and pain does require urgent evaluation to rule out sub acute intestinal obstruction.
I suppose you were passing flatus.
Again milky white stool means passing of mucus in stool and is not your normal stool.
Kindly check with a doctor to auscultate the abdomen and check for bowel sounds.
Investigations suggested:
Urgent X-Ray abdomen ( Erect )
It is the first and foremost investigation suggested.
In case your X-Ray is not diagnostic then you might need further investigations:
CT scan abdomen.
Rarely Upper Gastrointestinal Endoscopy might be required.

Answered: Thu, 6 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor